Per citar aquest document: http://ddd.uab.cat/record/13877
q-Plurisubharmonicity and q-pseudoconvexity in cn
Quang Dieu, Nguyen

Data: 2006
Resum: We generalize classical results for plurisubharmonic functions and hyperconvex domain to q-plurisubharmonic functions and q-hyperconvex domains. We show, among other things, that Bq-regular domains are q-hyperconvex. Moreover, some smoothing results for q-plurisubharmonic functions are also given.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 50 n. 2 (2006) p. 349-369, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/10.5565-PUBLMAT_50206_05
DOI: 10.5565/PUBLMAT_50206_05
DOI: 10.5565/49971


21 p, 222.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2017-05-24



   Favorit i Compartir